Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What treatment can be done for a itchy patch between upper lip and nose that has yellowish sticky discharge ?

I have a small patch between my upper lip and nose that is slightly inflamed, somewhat itchy, and has a little yellowish, sticky discharge. Male, 37, generally healthy.
Asked On : Sat, 16 Jul 2011
Answers:  2 Views:  410
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Due to itching there should be some infection causing discharge.
Clean with dettol and apply antibiotic cream.
Take some antibiotic if infection is more.
take anti histamine for itching.
ok and bye.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
from ur detail it look like bacterial infection mostly staph.
it is very common site as it reside in nose
u must apply cream like T BACT to cure it as it may spread to other area of face
u also need to take antibiotic tab
better to consult dermatologist
if it occur frequently then u need to check ur sugar level.
wear mask during going outside.
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor